MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3618
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Muscle Spasm(s) (1966)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Two needles were used during a cryoablation case.This mdr is being submitted for the first of the needles used during the cryoablation procedure.During the active thaw cycle towards the end of the procedure, one of the two needles caused muscle stimulation.The case was completed, with no reported injury to patient.The user is unsure which of the needles caused the muscle stimulation.The needles will be returned to the manufacturer for investigation.
 
Additional Manufacturer Narrative
The needle was returned to the manufacturer for investigation.The electrical properties of the needle was found to be within specifications, and the needle operated successfully in ithaw mode with no issues.The reported complaint could not be confirmed.The needle lot manufacturing records were reviewed, and no electrical malfunctions were recorded within the needle batch.
 
Event or Problem Description
This follow up mdr is to document the findings of the manufacturer's investigation of needle 1 used in this complaint.Please see mdr # 9616793-2020-00017 for needle 2 used in this case.No further follow up or investigation is anticipated for this needle.

Brand Name
ICEFORCE¿ 2.1 CX L 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224, industrial park
yokneam, 20692 03,
IS  2069203,
MDR Report Key9703425
Report Number9616793-2020-00016
Device Sequence Number1708939
Product Code GEH
UDI-Device Identifier07290104831089
UDI-Public07290104831089
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model NumberFPRPR3618
Device Catalogue NumberFPRPR3618
Device Lot NumberT0142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1